# SDR IPXA1B65040

- Difficulty date: February 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Part number: 65B027123
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, EMP APU COMPT FWD B/H AFT FACE LT LOWER FOUND ONE LOCATION CRACKED.  APU COMPT FWD B/H AFT FACE BS 2658 LBL 30" & WL 265 AREA WEB REPAIRED IAW HX RS R53-80-36922, REV A & EO B747-5310-41623-A.  ORG MAT'L T1-6AL-4V-0.020" ANNEALED CRACK LENGTH 0.70".  REPAIR SIZE IS 7" X 8.875".  REPAIR TIME LIMIT: UNTIL 35000 CYCS.
